Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 33.

Ansemil, José María M. y Blasco Contreras, Fernando y Ponte, Socorro (2000) (BB) properties on Fréchet spaces. Annales academiae scientiarum fennicae-mathematica, 25 (2). pp. 307-316. ISSN 1239-629X

Ansemil, José María M. y Ponte, Socorro (1981) An example of a quasinormable Fréchet function space which is not a Schwartz space. In Functional analysis, holomorphy and approximation theory. Lecture Notes in Mathematics (843). Springer, Berlín, pp. 1-8. ISBN 3-540-10560-3

Ansemil, José María M. y López-Salazar Codes, Jerónimo y Ponte, Socorro (2012) Analytic completion of an open set. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 27-38. ISBN 978-84-695-4421-1

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (2009) Behavior of entire functions on balls in a Banach space. Indagationes Mathematicae, 20 (4). pp. 483-489. ISSN 0019-3577

Ansemil, José María M. y Perrot, Bernard (1983) C^∞ functions in infinite dimension and linear partial differential-difference equations with constant coefficients. Results in Mathematics, 6 (1-2). pp. 119-134. ISSN 1422-6383

Ansemil, José María M. (1977) Carácter topológico de Isomorfismo del Borel. In Actas de las IV Jornadas Matemáticas Luso-Españolas. Matemáticas, 1 (1). Universidad de Zaragoza, Jaca, pp. 111-116. ISBN 84-600-1918-7

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (1992) Embeddings of spaces of holomorphic functions of bounded type. Journal of the London Mathematical Society. Second Series, 46 (3). pp. 482-490. ISSN 0024-6107

Ansemil, José María M. y López-Salazar Codes, Jerónimo y Ponte, Socorro (2011) Entire functions uniformly bounded on balls of a Banach space. Studia Mathematica, 204 (2). pp. 187-194. ISSN 0039-3223

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (2012) Entire unbounded functions on Banach spaces with a monotone Schauder basis. Mathematica , 54 (77, Sp). pp. 37-42. ISSN 1222-9016

Ansemil, José María M. (1986) Locally determining sequences for analytic functions. (Spanish: Sucesiones localmente determinantes para funciones analíticas). Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales de Madrid, 80 (1-2). pp. 197-199. ISSN 0034-0596

Ansemil, José María M. y Dineen, Seán (1987) Locally determining sequences in infinite-dimensional spaces. Note di Matematica, 7 (1). pp. 41-45. ISSN 1123-2536

Ansemil, José María M. y Ponte, Socorro (2007) Metrizability of spaces of holomorphic functions with the Nachbin topology. Journal of Mathematical Analysis and Applications, 334 (2). pp. 1146-1151. ISSN 0022-247X

Ansemil, José María M. y Taskinen, J. (1990) On a problem of topologies in infinite dimensional holomorphy. Archiv der Mathematik, 54 (1). pp. 61-64. ISSN 0003-889X

Ansemil, José María M. y López-Salazar Codes, Jerónimo y Ponte, Socorro (2013) On real analytic functions of unbounded type. Revista matemática complutense, 26 (2). pp. 549-560. ISSN 1139-1138

Ansemil, José María M. y Blasco Contreras, Fernando y Ponte, Socorro (1997) On the "three-space problem" for spaces of polynomials. Note di Matematica, 17 . pp. 185-195. ISSN 1123-2536

Ansemil, José María M. (1994) On the quasinormability of Hb(U). Extracta Mathematicae, 9 (1). pp. 71-74. ISSN 0213-8743

Ansemil, José María M. y Blasco Contreras, Fernando y Ponte, Socorro (2004) Propiedades (BB)n y topologías en P(nE). In Contribuciones matemáticas. Homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 53-60. ISBN 84-7491-767-0

Ansemil, José María M. y Blasco Contreras, Fernando y Ponte, Socorro (1997) Quasinormability and topologies on spaces of polynomials. Journal of Mathematical Analysis and Applications, 213 (2). pp. 534-539. ISSN 0022-247X

Ansemil, José María M. (1997) Quasinormable spaces of poynomials. Extracta Mathematicae, 12 (2). pp. 93-96. ISSN 0213-8743

Ansemil, José María M. (1989) Relations between T0 and Tω on spaces of holomorphic functions. In Advances in the theory of Fréchet spaces. NATO ASI Series : Mathematical and physical sciences. Series C, 287 (287). Kluwer Academic Publ., Dordrecht , pp. 173-180. ISBN 0-7923-0435-7

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (2009) Representation of Spaces of Entire Functions on Banach Spaces. Publications of the Research Institute for Mathematical Sciences, 45 (2). pp. 383-391. ISSN 0034-5318

Ansemil, José María M. y Ponte, Socorro (2000) Some applications of projective tensor products to holomorphy. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 467-472. ISSN 1137-2141

Ansemil, José María M. y Aron, Richard M. y Ponte, Socorro (1992) Spaces of holomorphic functions and germs on quotients. In Progress in Functional Analysis. North-Holland mathematics studies (170). Elsevier Science Publ. B. V., Amsterdam, pp. 163-177. ISBN 0-444-89378-4

Ansemil, José María M. y Ponte, Socorro (1993) Spaces of holomorphic germs on quotients. Journal of Mathematical Analysis and Applications, 172 (1). pp. 33-38. ISSN 0022-247X

Ansemil, José María M. y Ponte, Socorro (2006) Tensor topologies on spaces of symmetric tensor products. Note di Matematica, 25 (1). pp. 35-47. ISSN 1123-2536

Ansemil, José María M. y Colombeau, J.F. (1981) The Paley-Wiener-Schwartz isomorphism in nuclear spaces. Revue roumaine de mathematiques pures et appliquees, 26 (2). pp. 169-181. ISSN 0035-3965

Ansemil, José María M. y Ponte, Socorro (1985) The barrelled topology associated with the compact-open topology on H(U) and H(K). Portugaliae Mathematica , 43 (4). pp. 429-438. ISSN 0032-5155

Ansemil, José María M. (1988) The compact open and the Nachbin ported topologies on spaces of holomorphic functions. Archiv der Mathematik, 51 (1). pp. 65-70. ISSN 0003-889X

Ansemil, José María M. y Ponte, Socorro y López-Salazar Codes, Jerónimo (2015) The spaces of analytic functions on open subsets of RN and CN. Publications of the Research Institute for Mathematical Sciences, 51 (1). pp. 191-206. ISSN 0034-5318

Ansemil, José María M. y Floret, Klaus (1988) The symmetric tensor product of a direct sum of locally convex spaces. Studia Mathematica, 129 (3). pp. 285-295. ISSN 0039-3223

Ansemil, José María M. (1979) Topological duality on the function space H(C^N). Journal of Mathematical Analysis and Applications, 67 (1). pp. 188-197. ISSN 0022-247X

Ansemil, José María M. y Ponte, Socorro (1982) Topologies associated with the compact open topology on H(U). Proceedings of the Royal Irish Academy. Section A, Mathematical and Physical Sciences, 82 (1). pp. 121-128. ISSN 0035-8975

Ansemil, José María M. y Ponte, Socorro (1985) Una nota sobre las topologías To y Tw en H(U). In VII Congresso do Grupo de Matemáticos de expressao latina. Actas, II . Universidad de Coimbra, Coimbra, pp. 9-12.

Esta lista fue generada el Sat Sep 23 18:39:56 2017 CEST.